# SDR SWAA2018022119969

- Difficulty date: January 31, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 63,134 hours, 36,830 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 149A8102
- Condition: Cracked
- Location: Bs 866
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANCHION ATTACH ANGLE CRACKED AT BS 866, LBL 10.    R & R THE ATTACH ANGLE IAW SRM AND DWG.
